# SDR R61A201905090474

- Difficulty date: May 9, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 29,218 hours, 22,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 003227
- Condition: Discharged
- Location: Zone 100
- Part time: 29,632 hours, 21,484 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY LIGHT INOP. R&R EMERGENCY LIGHT POWER UNIT BATTERY 1. OPS CHECK GOOD.
